# SDR SWIA2020031649320

- Difficulty date: February 19, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 36,055 hours, 32,163 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR BOTTOM SEAL RETAINER IS CRACK.   (C-CHECK) RO 3/13/2020   REMOVED AND INSTALLED  NEW SERVICEABLE PASSENGER DOOR BOTTOM SEAL RETAINER P/N# 601R318722-1 REF BOMBARDIER DRAWING AND CRJ200 SRM.
